A short proof of duality relations for hypergeometric functions

Runhuan Feng, Alexey Kuznetsov, Fenghao Yang

Research output: Contribution to journalArticlepeer-review


Identities involving finite sums of products of hypergeometric functions and their duals have been studied since 1930s. Recently Beukers and Jouhet have used an algebraic approach to derive a very general family of duality relations. In this paper we provide an alternative way of obtaining such results. Our method is very simple and it is based on the non-local derangement identity.

Original languageEnglish (US)
Pages (from-to)116-122
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - Nov 1 2016


  • Basic hypergeometric function
  • Hypergeometric function
  • Non-local derangement identity
  • Partial fractions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'A short proof of duality relations for hypergeometric functions'. Together they form a unique fingerprint.

Cite this